In this paper we study a contracting flow of closed, convex hypersurfaces in the Euclidean space with speed , where is the Gauss curvature, is the distance from the hypersurface to the origin, and is a positive and smooth function. If , we prove that the flow exists for all time and converges smoothly after normalisation to a soliton, which is a sphere centred at the origin if . Our argument provides a parabolic proof in the smooth category for the classical Aleksandrov problem, and resolves the dual q-Minkowski problem introduced by Huang, Lutwak, Yang and Zhang (Acta Math. 216 (2016): 325-388), for the case . If $\alpha < n+1q>0$, we also establish the same results for even function and origin-symmetric initial condition, but for non-symmetric , counterexample is given for the above smooth convergence.

生成讲解博客的中文版本

生成AI智能校验的中文版本